# SDR HALA2019010400004

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 5,922 hours, 879 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DOME LIGHT (FO SIDE). WHEN WE TURNED THE LIGHT ON HEARD A BULB BREAK, LIGHT WENT DIM AND SAW SMOKE AND SMELT FUMES. FOUND LOWER LAMP BURNT. BULB BROKEN. RELAMPED RT DOME LIGHT AND CHECKED NORMAL PER AMM 33-12-11. OK FOR SVC.
